Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had a Total Hysterectomy. On Vivell dot patch. Should I expect symptoms?

Good Morning..My question is that I had a Total Hysterectomy is 1999. I tried several HRT and choose vivell-dot patch. I was on 2 times a week and weined myself out to just once a week. A few weeks ago, I just decided to go cold turkey and do nothing. I keep on waiting for some kind of symptoms. How long does it take before I should experience some kind of symptom. Sometimes I get a hot flash, or not sure? Is it OK just to do nothing??Thanks
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
YAH PROABLY YOU ARE SUFFERING FROM PSOTMENOPAUSAL SYNDROME.TO PREVENT THAT YOU CAN TAKE COMBINATION OF CALCIUM WITH LOW DOSE HORMONAL PREPARATION LIKE celol-xt tablet once daily.some times anxiolysis also helps in aleviating this.even after that if u r symptomatic, should go for hormonal assays & take consult form a gynaecologists
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor